# SDR IXXA05RNG080S

- Difficulty date: September 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Deformed
- Location: Sta Xe 279.125
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A OIL CAN ON LOWER SURFACE SKIN STA XE 279.125 TO 288.957 - LT. SKIN WAS REPLACED IAW DRAWING 5654970 ZONE 17 TO 21, RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7 AND PROTECTIVE TREATMENT WAS APPLIED IAW SRM 51-1-8 PAGE 13-16.
